# SDR REXA96040

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 663
- System (JASC): 2110 · Cabin Compressor System
- Part: Connector
- Part number: MS3106510SL
- Condition: Broken
- Location: 4 Psi Switch
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DUCT FAIL AIR OFF CIRCUIT BREAKER POPS.  REMOVED AND REPLACED PSI SWITCH CANNON PLUG.  SYSTEM TEST GOOD IAW AMM.  OK FOR SERVICE CLEARED DEFER.  (M)
